Can anyone tell me if they are experiencing headache and back ache from using the Evamist? I researched online and found that these are 2 of the side effects from using this. I wondered if these side effects taper off over time. The backache is really awful but so are the hot flashes. Any advice I would love it.
I have been using evamist, three sprays/day, since the end of August. I was also experiencing a large increase in headaches, but not so much the joint pain. I had my estradiol levels checked, (saliva and blood levles) along with many other things, and it was very high. My progesterone levels were virtually non-existent. The compounding pharmacist I spoke to, who has made up my new HRT formulation, was not surprised. Have you had your levels checked? I have cut down and will be discontinuing the evamist and switching completely to the compounded BiHRT. I had to switch DRs to get anyone to listen to me or even check levels. I am hoping to feel better. Please check with your DR or if necessary look into someone who is more holistic- all the other DRs would not check levels at all and did not listen to my concerns. This is just my experience! Good luck!
TAH/kept ovaries 6/30/09 adenomyosis, fibroids, surprise endo.
Thank you so much for responding. If someone is using progesterone cream topically with the evamist is that a help? I only just started this evamist a couple weeks ago and the back pain and headache is awful. I had the hysterectomy august 08 and the hot flashes were not a problem until the last 6 months. I also have such horrible insomnia that I barely function some days. Can you tell me what BiHRT is? I have not gotten back to my doctor about the Evamist problems yet. I think that I am little ignorant at this point. I had thought to give it more time. When you say holistic do you mean using only herbs to solve these problems? Thanks in advance.
Hi mcmarie, BiHRT is bioidentical hormone replacement therapy- there is lots of information here on HysterSisters about this and is a good place to start for education. Evamist is a bioidentical estrogen... When I say holistic I mean looking at the whole person, and taking blood and saliva samples to look at levels of all types of hormones and vitamins (like vitamin d). It is not easy to find a DR who will do that, but is what I had to do. I am still very early in the process of "getting balanced" and from what I read here it can take a long time. Start with your DR and see if s/he will check hormone levels for you. I also had terrible insomnia and had to start some other medication for that. There are many posts on HysterSisters covering the hormone jungle! Please check those- lots more information there than I can give you. Good luck! Deanna